# SDR 08FDEA01492

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Condition: Bent
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT APU DOOR SKIN IS BENT AND THE EDGE IS CRACKED AT THE CENTER LINE OF THE A/C WITH THE DOOR CLOSED.  REMOVED BENT & CRACKED EDGE DAMAGE IAW SRM 51-27-00. FOUND EDGE DISTANCE TO FASTENERS TO BE 2-D & WITHIN LIMITS IAW SRM 51-40-50. PRIMED AREA IAW A300-600 SRM 51-21-10. PAINTED AREA IAW SRM 51-21-10.
